Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A characterization of standard flat tori


Author: Bang-yen Chen
Journal: Proc. Amer. Math. Soc. 37 (1973), 564-567
MSC: Primary 53C45
MathSciNet review: 0313976
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: A new characterization of standard flat tori is obtained.


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C45

Retrieve articles in all journals with MSC: 53C45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0313976-1
PII: S 0002-9939(1973)0313976-1
Keywords: Standard flat torus, minimal section, nondegenerate, normal vector field, parallel
Article copyright: © Copyright 1973 American Mathematical Society